Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a complementarity problem in Banach space

Author: Sudarsan Nanda
Journal: Proc. Amer. Math. Soc. 121 (1994), 1203-1205
MSC: Primary 47H05; Secondary 49J40
MathSciNet review: 1216822
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper gives a result on the existence and uniqueness of solutions for the complementarity problems associated with hemicontinuous monotone mappings of convex cones. We correct the assumptions and proof given in an earlier paper of A. T. Dash and S. Nanda [A complementarity problem in mathematical programming in Banach space, J. Math. Anal. Appl. 98 (1984), 328-331].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05, 49J40

Retrieve articles in all journals with MSC: 47H05, 49J40

Additional Information

Keywords: Complementarity problem, hemicontinuous, monotone, convex cones
Article copyright: © Copyright 1994 American Mathematical Society